MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC 8G X 12 MAMMOTOME REVOLVE ULTRASOUND PROBE; BIOPSY SYSTEM, PRODUCT CODE: KNW

DEVICOR MEDICAL PRODUCTS, INC 8G X 12 MAMMOTOME REVOLVE ULTRASOUND PROBE; BIOPSY SYSTEM, PRODUCT CODE: KNW
Model Number MHUS08
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mamotome revolce dual vacuum assisted biopsy system is intended to obtain tissue samples from the breast or axillary nodes for diagnostic analysis of breast abnormalities.The device was not returned to devicor medical products, inc.For evaluation.Therefore we are unable to determine a root cause for the reported incident.If the tissue is found within the vacuum tubing rather than in the sample management system, a misdiagnosis is possible due to lost tissue.Following consultation with our medical director, due to the potential to cause or contribute to death or serious injury as a results of potential missed or lost tissue samples, pursuant to 21 cfr 803, this failure mode was determined to be a reportable malfunction.
 
Event or Problem Description
It was reported by affiliate during procedure the needle did not take the specimens, the preparations were in the suction tubes and in the needle path.After removing the needle from the breast, the doctor pushed the preparations through the place of application of the marker.Procedure was completed with another device.No patient complications.Record# (b)(4).

Brand Name
8G X 12 MAMMOTOME REVOLVE ULTRASOUND PROBE
Common Device Name
BIOPSY SYSTEM, PRODUCT CODE: KNW
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e-business way
fifth floor
cincicinnati OH 45241
MDR Report Key9132513
Report Number3008492462-2019-00044
Device Sequence Number11559619
Product Code KNW
UDI-Device Identifier00841911100812
UDI-Public(01)00841911100812(17)220429(10)F11917470D
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2022
Device Model NumberMHUS08
Device Catalogue NumberMHUS08
Device Lot NumberF11917470D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1